# SDR AWXA200601490

- Difficulty date: August 1, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 50,687 hours, 34,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 727e
- Part time: 50,687 hours, 34,474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LINE MAINTENANCE, DISCOVERED DURING 4 DAY CHECK, 2 INCH FUSELAGE CRACK, 10 INCHES AFT OF RT WING TO BODY EMERGENCY EXIT LIGHT.  MAINTENANCE REPAIRED 2 INCH SKIN CRACK AT STA 727E, STR 23R, IAW SRM 53-00-01, 2R REPAIR 31, FIG 201 DETAIL VII AND DETAIL XIX , RE-INSPECT REPAIR AT 60,000 CYCLES AFTER THE REPAIR WAS INSTALLED.
